No Cover Image

Journal article 1315 views

On the Laplace asymptotic expansion of conditional Wiener integrals and the Bender–Wu formula for x2N-anharmonic oscillators

Ian Davies Orcid Logo, Aubrey Truman

Journal of Mathematical Physics, Volume: 24, Issue: 2, Pages: 255 - 266

Swansea University Author: Ian Davies Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1063/1.525700

Published in: Journal of Mathematical Physics
Published: 1983
URI: https://cronfa.swan.ac.uk/Record/cronfa16755
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 255
End Page: 266